Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 382475, 12 pages
http://dx.doi.org/10.1155/2015/382475
Research Article

Approximate Solutions of Delay Differential Equations with Constant and Variable Coefficients by the Enhanced Multistage Homotopy Perturbation Method

1Center for Innovation in Design and Technology, Tecnológico de Monterrey, Campus Monterrey, E. Garza Sada 2501, 64849 Monterrey, NL, Mexico
2Department of Mechanical Engineering, University of the Basque Country, Alameda de Urquijo s/n, Bilbao, 48013 Bizkaia, Spain

Received 26 December 2013; Revised 21 July 2014; Accepted 16 August 2014

Academic Editor: Zhichun Yang

Copyright © 2015 D. Olvera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Olvera, A. Elías-Zúñiga, L. N. López de Lacalle, and C. A. Rodríguez, “Approximate Solutions of Delay Differential Equations with Constant and Variable Coefficients by the Enhanced Multistage Homotopy Perturbation Method,” Abstract and Applied Analysis, vol. 2015, Article ID 382475, 12 pages, 2015. https://doi.org/10.1155/2015/382475.